Journal article icon

Journal article

Solitons and admissible families of rational curves in twistor spaces

Abstract:

It is well known that twistor constructions can be used to analyse and to obtain solutions to a wide class of integrable systems. In this article we express the standard twistor constructions in terms of the concept of an admissible family of rational curves in certain twistor spaces. Examples of of such families can be obtained as subfamilies of a simple family of rational curves using standard operations of algebraic geometry. By examination of several examples, we give evidence that this c...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/18/2/005

Authors


Dunajski, M More by this author
Gindikin, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Nonlinearity
Volume:
18
Issue:
2
Pages:
543-557
Publication date:
2004-03-12
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
URN:
uuid:93cd72a1-e2dc-4db9-a6d8-3b2a785bedc6
Source identifiers:
10187
Local pid:
pubs:10187
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP